# SDR CA010206006

- Difficulty date: December 28, 2000
- Submitted: February 12, 2001
- Operation: Air carrier
- Make and model: Beech 1900C
- Aircraft time: 24,892 hours
- Engine: Pwa PT6A65B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 571302
- Condition: Shorted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR WOULD NOT RETRACT - POPPED CIRCUIT BREAKER - MOTOR FOUND SHORTED AND BURNT INTERNALLY.
